# SDR DALA2019030901598

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 48,327 hours, 32,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE FIXED WINDOW RETAINER IS CRACKED AT AFT SIDE OF JAMB LOWER CORNER. NRC 001-0246:0593-2001/011 00194: REPAIR COMPLIED WITH PER ER/A 576171-14 REV O. (LP #0975432)
